MathSciNet Relay Station
MathSciNet bibliographic data
MR1963146 41A29 (41A30 41A63)
Kashin, B. S. On lower bounds for $n$-term approximations of plane convex sets and related problems. (Russian) Mat. Zametki 72 (2002), no. 4, 509--515; translation in Math. Notes 72 (2002), no. 3-4, 473–478
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement